# SDR AALA201609229006

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 13,759 hours, 5,617 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 59136674
- Part serial: 3709
- Condition: Leaking
- Location: Apu
- Part time: 42,436 hours, 22,139 cycles
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI FROM GATE CREW NOTICED AN UNUSUAL ODOR. COCKPIT ADVISED IT WAS EXHAUST FROM THE AIRCRAFT IN LINE IN FRONT OF THEM. COULD STILL SMELL ODOR 45 MINUTES AFTER TAKE OFF. ODOR RETURN UPON DECENT AND CONTINUED THROUGH DEPLANING. AIRCRAFT WAS GROUNDED.  WHILE TROUBLE SHOOTING CABIN ODOR FOUND OIL LEAKING FROM APU GENERATOR AT FEEDER CABLE TERMINAL BOX AREA. REPLACED APU GENERATOR PER AMM 24-23-51.
